Experiments with linear fractional problems
Gabriel R. Bitran
Naval Research Logistics Quarterly, 1979, vol. 26, issue 4, 689-693
Abstract:
In this paper we present the results of a limited number of experiments with linear fractional problems. Six solution procedures were tested and the results are expressed in the number of simplex‐like pivots required to solve a sample of twenty problems randomly generated.
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800260414
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:4:p:689-693
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().